MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND W/POWERTRAXX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported one of the transport wheels detached from the chair.There were no reports of this occurring during a patient transport nor have there been any allegations of injury as a result.An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation.The reported issue was confirmed and the chair was repaired and returned to service.

Brand Name
TRANSCEND W/POWERTRAXX
Common Device Name
TRANSCEND W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22717184
Report Number1523574-2025-00076
Device Sequence Number18544605
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)230427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM599510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown